# SDR DALA1212210130

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 75,109 hours, 32,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS INOPERATIVE AT ROWS 39-46 RT SIDE AND 25-32 LEFT SIDE.  THE BATTERY CHARGER WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
